Correlation characteristics of rigid plastic deformation of chaotic reinforced composite
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1982), pp. 66-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_7_a9,
author = {I. K. Arkhipov and O. V. Gerleyn},
title = {Correlation characteristics of rigid plastic deformation of chaotic reinforced composite},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {66--69},
year = {1982},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_7_a9/}
}
TY - JOUR AU - I. K. Arkhipov AU - O. V. Gerleyn TI - Correlation characteristics of rigid plastic deformation of chaotic reinforced composite JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1982 SP - 66 EP - 69 IS - 7 UR - http://geodesic.mathdoc.fr/item/IVM_1982_7_a9/ LA - ru ID - IVM_1982_7_a9 ER -
I. K. Arkhipov; O. V. Gerleyn. Correlation characteristics of rigid plastic deformation of chaotic reinforced composite. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1982), pp. 66-69. http://geodesic.mathdoc.fr/item/IVM_1982_7_a9/